# SDR IPXA09855637

- Difficulty date: April 19, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SSN 852-W4-13 REPAIR DOUBLER CRACKED RT LEAD EDGE LWR SKIN ABOVE NR 4 PYLON XFS 530 35 INCH FWD OF WING FWD SPAR.  REPAIR ACCOMPLISHED IAW DC8 SRM 57-02-01A FIG 2 SHT 1.
